Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2015, Issue 3(24), Pages 46–50 (Mi pfmt389)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On the problem of intersections of the maximal $\theta$-subgroups of finite groups

L. M. Belokon

Mogilev State University of Food Technologies, Mogilev, Belarus

Abstract: Let $\mathfrak{F}$ be a nonempty formation, $\pi$ — some set of prime numbers. The theorems reflecting the general regularities on intersections of maximal subgroups of a finite group mutually simple with numbers from $\pi$ indexes including statements on the intersections $\Phi_{\pi,\overline{\widetilde{F}_{\Phi_\pi}(G)}}(G)$ and $\Delta^{\mathfrak{F}}_{\pi,\overline{\widetilde{F}_{\Delta^{\mathfrak{F}}_\pi}(G)}}(G)$ are received.

Keywords: formations of finite groups, subgroup $m$-functor, intersections of maximal $\theta$-subgroups in a finite group.

Full text: PDF file (431 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 03.04.2015

Citation: L. M. Belokon, “On the problem of intersections of the maximal $\theta$-subgroups of finite groups”, PFMT, 2015, no. 3(24), 46–50

Citation in format AMSBIB
\Bibitem{Bel15}
\by L.~M.~Belokon
\paper On the problem of intersections of the maximal $\theta$-subgroups of finite groups
\jour PFMT
\yr 2015
\issue 3(24)
\pages 46--50
\mathnet{http://mi.mathnet.ru/pfmt389}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt389
  • http://mi.mathnet.ru/eng/pfmt/y2015/i3/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Belokon, “O peresecheniyakh maksimalnykh $\theta_\pi$-podgrupp konechnykh grupp i $\mathfrak{F}$-abnormalno $\pi'$-polnyi podgruppovoi $m$-funktor”, PFMT, 2015, no. 4(25), 50–58  mathnet
    2. L. M. Belokon, “Normalnaya faktorizuemost subnormalnoi v konechnoi gruppe podgruppy v svyazi s lokalnymi formatsiyami i obobschennymi podgruppami Frattini. Formatsionnye radikaly”, PFMT, 2017, no. 1(30), 25–36  mathnet
    3. L. M. Belokon, “Peresecheniya maksimalnykh podgrupp konechnoi gruppy v svyazi s lokalnymi formatsiyami i obobschenno abnormalno polnym podgruppovym $m$-funktorom”, PFMT, 2017, no. 2(31), 31–39  mathnet
    4. L. M. Belokon, “Peresecheniya maksimalnykh $\theta$-podgrupp, soderzhaschikh formatsionnye radikaly”, PFMT, 2018, no. 1(34), 45–54  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:62
    Full text:27
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021